Q. What is the remedy for swelling that developed after 10 days of injection?

Answered by Dr. Aamir Mohd and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Injection Abscess or Amoxicillin? We have medical experts to help you right away. Ask a Doctor Now »
Image: What is the remedy for swelling that developed after 10 days of injection?

Hi doctor,

This query is for my relative. She is 51 years old. Her height is 5'1" and weight is 65 kg. She had an injection before 25 days in her buttocks. We do not know the medicine name. She had an issue of excessive menstruation and she consulted our family doctor and had the injection. Now she is under hormone tablets. She is also taking half tablet daily at night for depression. At the injection site, she developed a swelling after 10 days of injection. As per doctor's advice she gave hot and cold fomentation alternatively. She does not have severe pain in the swelling, but she has pain on touch. Now, it looks like the swelling is pointed and she has mild itching on the swelling. What could this be? How to treat this? We will be able to meet our doctor only after two days. Is it fine? Or this is an emergency? What is the immediate remedy, as of now? Please help.


Related Questions:
Can my wife use Serrax-D while breastfeeding?
Can allergic reaction occur due to Tylenol 3 or Amoxicillin?
A patient with a fresh knee replacement has taken pre-medication Amoxicillin 2g.What antibiotic can be given for her tooth abscess?
 

Dr. Aamir Mohd
MD PHYSICIAN., LIFE MEMBER OF INDIAN MEDICAL ASSOCIATION., COUNSELLER PEDIATRICS
General Medicine, Internal Medicine

Hi,

Welcome to icliniq.com.

  • It seems like an abscess formation. Is there any pus or fluid coming from it? Does she have fever?
  • You need to do an ultrasound also.

Revert back with the answers to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

 

Hi doctor,

There is no pus or fluid discharge. She is not having any fever. For what reason should she take an ultrasound? Should she take any tablets now doctor? What should be done as of now?

 

Dr. Aamir Mohd
MD PHYSICIAN., LIFE MEMBER OF INDIAN MEDICAL ASSOCIATION., COUNSELLER PEDIATRICS
General Medicine, Internal Medicine

Hi,

Welcome back to icliniq.com.

  • Yes, I suggest tablet Lyser-D (Diclofenac and Serratiopeptidase) twice a day for five days and tablet Amoxicillin 500 mg twice a day for five days.
  • If it did not clear then you should do an ultrasound of it to know if it is really an abscess.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can tablet Diclomol decrease platelet count?
Query: Hi doctor, Can tablet Diclomol be taken to reduce temperature? Will it decrease platelet count?  Read Full »
Dr. Shafi Ullah Khan
Family Physician

Answer: Hi, Welcome to icliniq.com. I read your question and I understand your concern. Tablet Diclomol (combination of Diclofenac and Paracetamol) is an NSAID (nonsteroidal anti-inflammatory drug) and an antipyretic. It will help to decrease the fever very well.  It has an adverse effect of reducing c...  Read Full »
 
What is your opinion about my knee pain after 12 years of surgery?
Query: Hi doctor,I had arthroscopic knee bilateral chondromalacia patella joint debridement done before 12 years. Now, the pain had started again and I am having some swelling. Please suggest what I should do.  Read Full »
Dr. Atul Prakash
Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. Here are a few suggestions. I suggest anti-inflammatory tablet like Voveran 75 mg (Diclofenac) twice a day after meals. Consult your doctor, discuss with him or her and take the medicine with consent. For swelling use a compression bandage and ice the area for 20 minu...  Read Full »
 
Is Cefpodoxime safe for a person who had liver injury with Amoxicillin-Clavulanate?
Query: Hello doctor, I am suffering from a painful sore throat and tonsillitis for two weeks. I am allergic to Penicillin and earlier had Amoxicillin-Clavulanate antibiotic-induced elevated SGOT and SGPT of the liver. With treatment, I fully recovered. Now, this time, the doctor prescribed Cefpodoxime ins...  Read Full »
Dr. Shyam Kalyan N
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Cefpodoxime and Amoxicillin being different classes of drugs, will not cause an allergy if the other one causes. Cefpodoxime is safe in patients with liver injury, at least in moderate doses. For the throat problem, I would advise in addition to antibiotics, some go...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »
 
 

Also Read Answers From